Modulational instability of electromagnetic waves in media with varying nonlinearity [MPS1]

Publication: Research - peer-reviewJournal article – Annual report year: 1997

View graph of relations

Original languageEnglish
JournalOptical Society of America
Publication date1997
Volume14
Pages27-33
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 5342963